V-cycle Galerkin-multigrid methods for nonconforming methods for nonsymmetric and indefinite problems

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 794
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChen, ZXko
dc.contributor.authorKwak, Do Youngko
dc.date.accessioned2013-02-27T09:42:55Z-
dc.date.available2013-02-27T09:42:55Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1998-09-
dc.identifier.citationAPPLIED NUMERICAL MATHEMATICS, v.28, no.1, pp.17 - 35-
dc.identifier.issn0168-9274-
dc.identifier.urihttp://hdl.handle.net/10203/67806-
dc.description.abstractIn this paper we analyze a class of V-cycle multigrid methods for discretizations of second-order nonsymmetric and/or indefinite elliptic problems using nonconforming Pt and rotated el finite elements. These multigrid methods are based on the so-called Galerkin approach where the quadratic forms over coarse grids are constructed from the quadratic form on the finest grid and iterated coarse-to-fine grid operators. The analysis shows that these V-cycle multigrid iterations with one smoothing on each level converge at a uniform rate provided that the coarsest level in the multilevel iterations is sufficiently fine (but independent of the number of multigrid levels). Various types of smoothers for the nonsymmetric and indefinite problems are considered and analyzed. The theory presented here also applies to mixed finite element methods for the nonsymmetric and indefinite problems. (C) 1998 Elsevier Science B.V. and IMACS. All rights reserved.-
dc.languageEnglish-
dc.publisherELSEVIER SCIENCE BV-
dc.subjectFINITE-ELEMENT METHODS-
dc.subject2ND-ORDER ELLIPTIC PROBLEMS-
dc.subjectMIXED METHODS-
dc.subjectIMPLEMENTATION-
dc.subjectALGORITHMS-
dc.subjectEQUATIONS-
dc.titleV-cycle Galerkin-multigrid methods for nonconforming methods for nonsymmetric and indefinite problems-
dc.typeArticle-
dc.identifier.wosid000075615700002-
dc.identifier.scopusid2-s2.0-0032166749-
dc.type.rimsART-
dc.citation.volume28-
dc.citation.issue1-
dc.citation.beginningpage17-
dc.citation.endingpage35-
dc.citation.publicationnameAPPLIED NUMERICAL MATHEMATICS-
dc.contributor.localauthorKwak, Do Young-
dc.contributor.nonIdAuthorChen, ZX-
dc.type.journalArticleArticle-
dc.subject.keywordAuthormixed method-
dc.subject.keywordAuthornonconforming method-
dc.subject.keywordAuthorfinite elements-
dc.subject.keywordAuthormultigrid method-
dc.subject.keywordAuthorconvergence-
dc.subject.keywordAuthornonsymmetric and/or indefinite problems-
dc.subject.keywordPlusFINITE-ELEMENT METHODS-
dc.subject.keywordPlus2ND-ORDER ELLIPTIC PROBLEMS-
dc.subject.keywordPlusMIXED METHODS-
dc.subject.keywordPlusIMPLEMENTATION-
dc.subject.keywordPlusALGORITHMS-
dc.subject.keywordPlusEQUATIONS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0